# SDR IXXA05SMN80S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C CHECK INSPECT, EXTERNAL DOUBLER SKIN SPLICE FROM LONG 28 LT TO 28 RT; AFT EDGE RIVET SPACING EXCEEDS SRM LIMITS AFT SKIN SPLICE NON DOUG SRM UPGRADE REPAIR TO CONFORM TO DACO DC-8 SRM; FS 1696 L-36. (REF. 822BX-R68).  PERFORMED MAJOR REPAIR IAW DC-8 SRM 53-2-1 FIG 8 (SHEET 1,2), EO SEMAN # 2005905 DATE 06-27-05. REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21 PG 1. REMOVED DAMAGED AREA IAW DC-8 SRM 53-2-1 FIG 8 (SHEET 1,2) PERFORMED NDT INSPECT IAW NDT SPM PART 06-10-01-001. FAB`D NEW SKIN SEGMENT (ALCLAD 7075 T6 0.050) IAW DC-8 SRM 53-5-1 PG 2, FIG 1 ITEM “E”, EXTERNAL SPLICE DOUBLER (ALCLAD 7075 T6 0.063), (08 EA) INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.032), (08 EA) INTERNAL DOUBLER (ALCLAD 7
